# SDR HNAA2018080800182

- Difficulty date: August 2, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 42,842 hours, 39,439 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: 14531597603
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB DRAG ANGLE ON THE LEFT SIDE OF FRAME 75 REPAIR DOUBLER WAS CRACKED AFT OF DOUBLER.   R & R THE LT VERTICAL STABILIZER FWD LOWER DRAG ANGLE IAW SRM 51-40-02, AND 53-31-01, ITEM 11, AND FIGURE 219.
